<  Back to the Polytechnique Montréal portal

Orthogonal polynomials and the deformed Jordan plane

André Beaudoin, Geoffroy Bergeron, Antoine Brillant, Julien Gaboriaud, Luc Vinet and Alexei Zhedanov

Article (2022)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/49971/
Journal Title: Journal of Mathematical Analysis and Applications (vol. 507, no. 1)
Publisher: Academic press inc elsevier science
DOI: 10.1016/j.jmaa.2021.125717
Official URL: https://doi.org/10.1016/j.jmaa.2021.125717
Date Deposited: 18 Apr 2023 14:58
Last Modified: 05 Apr 2024 11:53
Cite in APA 7: Beaudoin, A., Bergeron, G., Brillant, A., Gaboriaud, J., Vinet, L., & Zhedanov, A. (2022). Orthogonal polynomials and the deformed Jordan plane. Journal of Mathematical Analysis and Applications, 507(1), 125717 (10 pages). https://doi.org/10.1016/j.jmaa.2021.125717

Statistics

Dimensions

Repository Staff Only

View Item View Item